# SDR QXEA2009042800291

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,991 hours, 5,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 HAS PITTING CORROSION IN CHANNEL & ON CLAW BETWEEN STA X706.00 AND 710.00.  REMOVED CORROSION FROM AFFECTED AREA IAW RD8/4-53-884.  BLEND IS BEYOND LIMITS AS PER RD8/4-53-884.  REMOVED NR 16 TRACK.  MATCH DRILLED FWD SPLICE, WEBS AND FRAME BOLTS IAW SRM 51-21-10.  INSTALLED RT INBOARD SEAT TRACK.
